It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Sinus Tachycardia

Re: Sinus Tachycardia

[ Back to Messages ]

Message

Posted by Tuuli385 on December 21, 2000 at 11:04:57:

In Reply to: Sinus Tachycardia posted by Andrew on December 20, 2000 at 17:32:16:

: I am extremely worried. I had my first and so far only tachycardia a few weeks back and have not felt the same since. I have now started getting panic attacks and feel my pulse every time I start getting anxious. My doctor gave me Verapamil and b/c of my panic attacks I had to see a head doctor who gave me clonazepam. If taking the clonazepam, I start to get a tachycardia, should I take a Verapamil? I am also flying soon and I do not like flying and will have a fear that I will have a tachycardia on the plane. What are the best ways for me to get over a tachycardia without being near a doctor? My sinus tachycardia heartbeat was about 178 bbp. I was scared and don't know what to do. None of my friends have had one and no one know's what I have been through. It sucks and I do not want to think about them anymore. Does anyone have any suggestions?

Sinus tachycardia by itself is pretty harmless unless it goes on for a long period of time (not likely). Granted, it can be scary. To stop it you can try to splash you face with cold water, press on your eyeballs (no kidding)or press on the vagus nerve on your neck if you can find it. Sometimes your heart rate will slow down by simply laying dowm for 10 minutes or so. All these things have worked on my tachycardia. If I am not in a position to do these things (at work, etc) My doctor prescribed me cardizem. I take 120mg if I have an episode and it works.




Follow Ups




All times are GMT -7. The time now is 11:22 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!